# SDR BTV2001F00003

- Difficulty date: December 3, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N55RG
- Make and model: Gulstm G1159
- Aircraft serial: 1
- Engine: Rroyce SPEY5118
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Cooler
- Part number: 18368041
- Part serial: 26104
- Condition: Failed
- Location: Bleed Air
- Part time: 8,117 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HIGH POWER GROUND MAINTENANCE RUN-UP, THE MECHANIC IN THE COCKPIT OBSERVED THAT THE BLEED AIR PRESSURE SUDDENLY DROPPED TO NEAR ZERO, FROM 40 AND PSI.  INVESTIGATION REVEALED THE LEFT HP AIR PRECOOLER HAD FAILED (BLOWN), EFFECTIVELY OPENING THE BLEED AIR MANIFOLD, NO OTHER DAMAGE WAS DONE.  EXTREME AGE OF THE PART IS THE MOST LIKELY CAUSE.
